Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Stomach discomfort, loose stools. Taking Pankreoflat. Losing weight. Help

Hi Doctor, I have indigestion with discomfort in the upper part of stomach followed with lose stool in the morning before and after breakfast. If I take the Tab Pankreoflat during the lunch time , adnominal discomfort goes way but still I can see the food is not digested well. Stool disolves and becomes like a power. I am losing weight recently and i am feeling anxiety now a days. I recently travelled abroad and am facing the problem. Please help
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  514
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Your symptoms can be caused by pancreas insufficiency, stomach inflammation or ulcer, gallstones, bacterial infection. It is advisable for you to have abdominal ultrasound, blood work, liver tests (AST,ALT,GGTP), amylase, urine amylase, lipase, bilirubin, urine analysis, stool tests. If no findings, upper GI endoscopy should done and abdominal CT (for pancreas diagnostics).
If all this tests will be negative, you should try Rifaximine treatment ordered by your doctor.

Hope this will help.
Answered: Mon, 18 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor